BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A model for phase transitions with competing terms

Participants in the publication
Margarida Baía (Author)
Ana Cristina Barroso (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José Matias (Author)

Date of Publication
2017-03-01

Where published
The Quarterly Journal of Mathematics

Publication Identifiers
ISSN - 0033-5606

Publisher
Oxford University Press (OUP)

Volume
68
Number
3

Starting page
957
Last page
1000

Document Identifiers
DOI - https://doi.org/10.1093/qmath/hax009
URL - http://dx.doi.org/10.1093/qmath/hax009

Rankings
SCIMAGO Q1 (2017) - 1.214 - Mathematics (miscellaneous)


Export

APA
Margarida Baía, Ana Cristina Barroso, José Matias, (2017). A model for phase transitions with competing terms. The Quarterly Journal of Mathematics, 68, 957-1000. ISSN 0033-5606. eISSN . http://dx.doi.org/10.1093/qmath/hax009

IEEE
Margarida Baía, Ana Cristina Barroso, José Matias, "A model for phase transitions with competing terms" in The Quarterly Journal of Mathematics, vol. 68, pp. 957-1000, 2017. 10.1093/qmath/hax009

BIBTEX
@article{36282, author = {Margarida Baía and Ana Cristina Barroso and José Matias}, title = {A model for phase transitions with competing terms}, journal = {The Quarterly Journal of Mathematics}, year = 2017, pages = {957-1000}, volume = 68 }